# SDR DALA2016020800919

- Difficulty date: February 7, 2016
- Submitted: February 8, 2016
- Operation: Air carrier
- Aircraft: N991DL
- Make and model: Doug MD-88
- Aircraft serial: 53343
- Aircraft time: 62,966 hours, 45,352 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Pan
- Condition: Cracked
- Location: Emergency Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON PAN AT UPPER FWD CORNER OF LT FWD EMERGENCY EXIT DOOR.  PAN FWD CORNER OF LT FWD EMERGENCY EXIT DOOR WAS REPAIRED IAW SRM 52-05D, FIG 51.
